Acta Mathematica, 1903

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (24 articles)

Volume 27, Issue 1

[1] Sur les fonctions qui admettent un théorème d’addition

Paul Painlevé Paris

TBD mathscidoc:1701.33406

Acta Mathematica, 27, (1), 1-54, 1903.12
[ Download ] [ 2017-01-08 20:30:11 uploaded by actaadmin ] [ 190 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur une équation différentielle du premier ordre

R. Liouville Paris

TBD mathscidoc:1701.33407

Acta Mathematica, 27, (1), 55-78, 1903.12
[ Download ] [ 2017-01-08 20:30:12 uploaded by actaadmin ] [ 357 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sur le prolongement analytique d’une série de Taylor

Helge von Koch Stockholm

TBD mathscidoc:1701.33408

Acta Mathematica, 27, (1), 79-104, 1903.12
[ Download ] [ 2017-01-08 20:30:12 uploaded by actaadmin ] [ 170 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Sur la stratification d’une masse fluide en équilibre

Vito Volterra Rome

TBD mathscidoc:1701.33409

Acta Mathematica, 27, (1), 105-124, 1903.12
[ Download ] [ 2017-01-08 20:30:12 uploaded by actaadmin ] [ 306 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Beweis eines Satzes von Abel über die gleichung$x$^{$n$}+$y$^{$n$}+$z$^{$n$}=0

P. Stäckel Kiel

TBD mathscidoc:1701.33410

Acta Mathematica, 27, (1), 125-128, 1903.12
[ Download ] [ 2017-01-08 20:30:12 uploaded by actaadmin ] [ 300 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Sur un problème d’inversion résolu par Abel

E. Goursat Paris

TBD mathscidoc:1701.33411

Acta Mathematica, 27, (1), 129-133, 1903.12
[ Download ] [ 2017-01-08 20:30:12 uploaded by actaadmin ] [ 268 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On a system of differential equations leading to periodic functions

H. F. Baker Cambridge, Engl.

TBD mathscidoc:1701.33412

Acta Mathematica, 27, (1), 135-156, 1903.12
[ Download ] [ 2017-01-08 20:30:12 uploaded by actaadmin ] [ 375 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A generalisation of a theorem of M. Picard with regard to integrals of the first kind of total differentials

Arthur Berry Cambridge, Engl.

TBD mathscidoc:1701.33413

Acta Mathematica, 27, (1), 157-162, 1903.12
[ Download ] [ 2017-01-08 20:30:12 uploaded by actaadmin ] [ 259 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Über die metacyklischen Gleichungen von Primzahlgrad

A. Wiman Upsala

TBD mathscidoc:1701.33414

Acta Mathematica, 27, (1), 163-175, 1903.12
[ Download ] [ 2017-01-08 20:30:12 uploaded by actaadmin ] [ 334 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Deux théorèmes d’Abel sur la convergence des séries

M. Hadamard Paris

TBD mathscidoc:1701.33415

Acta Mathematica, 27, (1), 177-183, 1903.12
[ Download ] [ 2017-01-08 20:30:12 uploaded by actaadmin ] [ 156 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Quelques propriétés arithmétiques des intégrales elliptiques et leurs applications a la théorie des fonctions entières transcendantes

Carl Störmer Christiania

TBD mathscidoc:1701.33416

Acta Mathematica, 27, (1), 185-208, 1903.12
[ Download ] [ 2017-01-08 20:30:13 uploaded by actaadmin ] [ 288 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On the intergation of series

E. W. Hobson Cambridge, England

TBD mathscidoc:1701.33417

Acta Mathematica, 27, (1), 209-216, 1903.12
[ Download ] [ 2017-01-08 20:30:13 uploaded by actaadmin ] [ 148 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] On soluble irreducible groups of linear substitutions in a prime number of variables

W. Burnside Greenwich, England

TBD mathscidoc:1701.33418

Acta Mathematica, 27, (1), 217-224, 1903.12
[ Download ] [ 2017-01-08 20:30:13 uploaded by actaadmin ] [ 272 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Über Abel’s Summation endlicher Differenzenreihen

Heinrich Weber Strassburg

TBD mathscidoc:1701.33419

Acta Mathematica, 27, (1), 225-233, 1903.12
[ Download ] [ 2017-01-08 20:30:13 uploaded by actaadmin ] [ 144 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Über die Moduln der Thetafunctionen

F. Schottky Marburg

TBD mathscidoc:1701.33420

Acta Mathematica, 27, (1), 235-288, 1903.12
[ Download ] [ 2017-01-08 20:30:13 uploaded by actaadmin ] [ 390 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Note sur les zéros de la fonction ζ($s$) de Riemann

J. -P. Gram Copenhague

TBD mathscidoc:1701.33421

Acta Mathematica, 27, (1), 289-304, 1903.12
[ Download ] [ 2017-01-08 20:30:13 uploaded by actaadmin ] [ 178 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Sur une formule sommatoire générale

Ernst Lindelöf Belsingfors

TBD mathscidoc:1701.33422

Acta Mathematica, 27, (1), 305-311, 1903.12
[ Download ] [ 2017-01-08 20:30:13 uploaded by actaadmin ] [ 274 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Sur les périodes des intégrales abéliennes et sur un nouveau problème très général

Emile Borel Paris

TBD mathscidoc:1701.33423

Acta Mathematica, 27, (1), 313-316, 1903.12
[ Download ] [ 2017-01-08 20:30:13 uploaded by actaadmin ] [ 151 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Détermination des équations résolubles algébriquement

Ivar Bendixson Stockholm

TBD mathscidoc:1701.33424

Acta Mathematica, 27, (1), 317-328, 1903.12
[ Download ] [ 2017-01-08 20:30:13 uploaded by actaadmin ] [ 142 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Sur l’intégration des différentielles binômes

W. Kapteyn Utrecht

TBD mathscidoc:1701.33425

Acta Mathematica, 27, (1), 329-337, 1903.12
[ Download ] [ 2017-01-08 20:30:13 uploaded by actaadmin ] [ 268 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Sur un point de la théorie des fonctions génératrices d’Abel

M. Lerch Fribourg, Suisse

TBD mathscidoc:1701.33426

Acta Mathematica, 27, (1), 339-351, 1903.12
[ Download ] [ 2017-01-08 20:30:14 uploaded by actaadmin ] [ 291 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Sur la méthode d’Abel pour l’inversion de la première intégrale elliptique, dans le cas où le module a une valeur imaginaire complexe

P. Mansion Gand

TBD mathscidoc:1701.33427

Acta Mathematica, 27, (1), 353-364, 1903.12
[ Download ] [ 2017-01-08 20:30:14 uploaded by actaadmin ] [ 262 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Sur une classe d’équations fonctionnelles

Ivar Fredholm Stockholm

TBD mathscidoc:1701.33428

Acta Mathematica, 27, (1), 365-390, 1903.12
[ Download ] [ 2017-01-08 20:30:14 uploaded by actaadmin ] [ 443 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Fac-similé d’une lettre d’Abel

TBD mathscidoc:1701.33429

Acta Mathematica, 27, (1), 391-391, 1903.12
[ Download ] [ 2017-01-08 20:30:14 uploaded by actaadmin ] [ 183 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved